# SDR SWAA2023112021657

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,076 hours, 34,712 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL-CONE RH SIDE HAS A DENT MEASURING 10 LONG 2 WIDE AND .106 DEEP. DENT HAS AREAS THAT ARE DELAMINATED.<[01] APPLIED SPEED TAPE TO TAIL CONE RH SIDE AND COMPLIED WITH EA - 23-153-03378.
